Complex of three-dimensional solvable models

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)


    An overview is given of integrable models of quantum, classical and statistical mechanics defined as evolution models in wholly discrete (2 + 1)-dimensional space-time and based on a special type of auxiliary linear problem.

    Original languageEnglish
    Pages (from-to)10493-10503
    Number of pages11
    JournalJournal of Physics A: Mathematical and General
    Issue number48
    Publication statusPublished - 7 Dec 2001


    Dive into the research topics of 'Complex of three-dimensional solvable models'. Together they form a unique fingerprint.

    Cite this